Segui
Francesco Pediconi
Titolo
Citata da
Citata da
Anno
Hermitian curvature flow on complex locally homogeneous surfaces
F Pediconi, M Pujia
Annali di Matematica Pura ed Applicata (1923-) 200 (2), 815-844, 2021
72021
Diverging sequences of unit volume invariant metrics with bounded curvature
F Pediconi
Annals of Global Analysis and Geometry 56 (3), 519-553, 2019
72019
A note on the strong maximum principle for fully nonlinear equations on Riemannian manifolds
A Goffi, F Pediconi
The Journal of Geometric Analysis 31 (8), 8641-8665, 2021
62021
A local version of the Myers–Steenrod theorem
F Pediconi
Bulletin of the London Mathematical Society 52 (5), 871-884, 2020
62020
Convergence of locally homogeneous spaces
F Pediconi
Geometriae Dedicata 211 (1), 105-127, 2021
42021
On cohomogeneity one Hermitian non-Kähler metrics
D Angella, F Pediconi
Proceedings of the Royal Society of Edinburgh Section A: Mathematics, 1-43, 2010
42010
Sobolev regularity for nonlinear Poisson equations with Neumann boundary conditions on Riemannian manifolds
A Goffi, F Pediconi
arXiv preprint arXiv:2110.15450, 2021
32021
On the linearization stability of the Chern-scalar curvature
D Angella, F Pediconi
Mathematische Zeitschrift 301 (2), 1675-1693, 2022
12022
Collapsed ancient solutions of the Ricci flow on compact homogeneous spaces
F Pediconi, S Sbiti
arXiv preprint arXiv:2110.05818, 2021
12021
A compactness theorem for locally homogeneous spaces
F Pediconi
arXiv preprint arXiv:1911.05062, 2019
12019
A moment map for twisted-Hamiltonian vector fields on locally conformally K\" ahler manifolds
D Angella, S Calamai, F Pediconi, C Spotti
arXiv preprint arXiv:2207.06863, 2022
2022
A survey on locally Homogeneous almost-Hermitian spaces
D Angella, F Pediconi
arXiv preprint arXiv:2111.14577, 2021
2021
Chern-Dirac bundles on non-Kähler Hermitian manifolds
F Pediconi
Rocky Mountain Journal of Mathematics 48 (4), 1255-1290, 2018
2018
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–13